# SDR DL73K962776

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Engine: Pwa JT8D15A
- System (JASC): 7312 · Fuel Heater
- Part: Manifold
- Condition: Ruptured
- Location: Nr 2 Fuel Heat
- Component: 577957
- Stage of operation: TO
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OVERHEAT LIGHT ON T/O.  FOUND RT ENGINE FUEL HEAT MANIFOLD RUPTURED.  REPLACED MANIFOLD.
